# SDR USAA2010081791686

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 40,992 hours, 15,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2944
- Condition: Inoperative
- Location: Cabin
- Part time: 32,374 hours, 12,946 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - C11 - EEL - ROW 11 ABC RED EMERGENCY EXIT LIGHT INOP.  REPLACED EPSU IN ROW 11 ABC IAW A320 AMM 33-51-38-400-001.  OPS CHECK GOOD.
